# SDR 7C7A2017050300310

- Difficulty date: May 3, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 45,355 hours, 48,949 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Chafed
- Location: Bs 253
- Part time: 45,355 hours, 48,949 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE, AFT FRAME STRAP CHAFED AT BS 252.3 AND FLOOR LEVEL 100.3
